# SDR SWIA200211128

- Difficulty date: August 14, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 10,906 hours, 9,483 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 414
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR UP RECEIVED GEAR DISAGREE AURAL AND AIRCRAFT BUFFETING.  RAN QRH, AND PROBLEM REMAINED.  AT SAME TIME NOTICED THE NR 1 BTMS INDICATION INOP.  RETURNED TO SLC.  REMOVED AND REPLACED MLG PRIORITY VALVE PER CRJ MM 32-32-15.  OPERATIONAL CHECK GOOD.  LEAK CHECK GOOD.  REMOVED AND REPLACED NR 1 BTM SENSOR.  OPS CHECK GOOD.
